# SDR AALA202301049489

- Difficulty date: December 15, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 62,868 hours, 36,751 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 707239471
- Part serial: P4114
- Condition: Leaking
- Location: Apu
- Part time: 6,186 hours, 2,644 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED,  F/A REPORTED ODOR IN REAR OF AIRCRAFT DURING CLIMB.  AIRCRAFT RETURNED TO PHL, LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU AFTER FINDING EVIDENCE OF AN OIL LEAK.  MAINTENANCE REPLACED THE APU OIL COOLING FAN IAW AMM 49-52-51.
